# SDR UALA2009082602660

- Difficulty date: August 25, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 54,685 hours, 19,364 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31039202U1
- Condition: Misinstalled
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE PACK NOT INSTALLED CORRECTLY INSIDE PACK COMPARTMENT, NOT INSTALLED INSIDE AFT SUPPORT BRACKETS.  ACCMP ON WU K6818D.
